Translator Disclaimer
December 2013 Some Inequalities for Power Series of Two Operators in Hilbert Spaces
Sever Silvestru DRAGOMIR, Mitsuru UCHIYAMA
Tokyo J. Math. 36(2): 483-498 (December 2013). DOI: 10.3836/tjm/1391177983

Abstract

Some inequalities for functions defined by power series concerning two operators in both the noncommutative and commutative case are given. Natural examples for fundamental functions that can be represented by power series are presented as well.

Citation

Download Citation

Sever Silvestru DRAGOMIR. Mitsuru UCHIYAMA. "Some Inequalities for Power Series of Two Operators in Hilbert Spaces." Tokyo J. Math. 36 (2) 483 - 498, December 2013. https://doi.org/10.3836/tjm/1391177983

Information

Published: December 2013
First available in Project Euclid: 31 January 2014

zbMATH: 1293.47015
MathSciNet: MR3161570
Digital Object Identifier: 10.3836/tjm/1391177983

Subjects:
Primary: 53C35
Secondary: 53C40

Rights: Copyright © 2013 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.36 • No. 2 • December 2013
Back to Top